# SDR SWAA2023052451814

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 23,046 hours, 11,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CB POPPED.<[01] RE SET CABIN EMERGENCY LIGHTS CIRCUIT BREAKER IAW AMM 20-60-01; PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00. OPS CHECK GOOD.
